# SDR QXEA9801543

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 4b
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 4B BASE IS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT BASE OF SEAT.  OPERATIONAL CHECK IS NORMAL.
